# SDR AU980502

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr JABIRUSK
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: BK14A
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRSPEED INDICATOR INACCURATE AT ALL SPEEDS.  FOUND DURING INSPECTION IAW AD/INST/8 AMDT3.
